# SDR ALG2003F3ADP

- Difficulty date: December 10, 2002
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N393AL
- Make and model: Bell 214ST
- Aircraft serial: 28117
- Engine: Ge CT71
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 214011819101
- Condition: Failed
- Location: T/R Blade Yoke
- Part time: 423 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION.  BEARINGS OUTER LINER COMING APART DUE TO HIGH VIBRATION, SCRAPPED 4 EACH BEARINGS.  CLOSER DAILY INSPECTION OF TAILROTOR ASSEMBLY.
